Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Stochastic dominance and optimal portfolio
Autore:
Dachraoui, K; Dionne, G;
Indirizzi:
HEC Montreal, Risk Management Chair, Montreal, PQ H3T 2A7, Canada HEC Montreal Montreal PQ Canada H3T 2A7 air, Montreal, PQ H3T 2A7, Canada
Titolo Testata:
ECONOMICS LETTERS
fascicolo: 3, volume: 71, anno: 2001,
pagine: 347 - 354
SICI:
0165-1765(200106)71:3<347:SDAOP>2.0.ZU;2-Z
Fonte:
ISI
Lingua:
ENG
Soggetto:
COMPARATIVE STATICS; RISK-AVERSION; RETURNS; ASSET;
Keywords:
stochastic dominance; financial portfolio; constant relative risk aversion; two-fund separation;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Social & Behavioral Sciences
Citazioni:
12
Recensione:
Indirizzi per estratti:
Indirizzo: Dionne, G HEC Montreal, Risk Management Chair, 3000,Chemin Cote St Catherine, Montreal, PQ H3T 2A7, Canada HEC Montreal 3000,Chemin Cote St CatherineMontreal PQ Canada H3T 2A7
Citazione:
K. Dachraoui e G. Dionne, "Stochastic dominance and optimal portfolio", ECON LETT, 71(3), 2001, pp. 347-354

Abstract

We analyze the effect of generalized first and second order stochastic dominance changes in a returns distribution on optimal financial portfolios. We show that constant relative risk aversion plays an important role in explaining how the composition of the portfolios are affected. The results are interpreted in terms of two-fund separation. (C) 2001 Elsevier Science B.V. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 09/04/20 alle ore 07:45:21